# SDR SCNA95217

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT (HMV), A CRACK WAS FOUND IN THE R1 DOOR JAMB LOWER FORWARD CORNER.  THE DOOR JAMB WAS REMOVED, CRACK STOP DRILLED, REPAIRS FABRICATED AND INSTALLED IAW B727 SRM 51-40-03.
